Colorado, 2018Winter Weather in Colorado, February 19, 2018
February 19, 2018 · NWS BOU · 3 events in 3 counties and zones
A storm system brought a period of moderate to heavy snowfall to locations in and near the Front Range Foothills. 5 inches in Erie, 7 inches, 3 miles west-northwest of Arvada and at the National Weather Service in Boulder; 6 inches at Copeland Lake, Evergreen, 3 miles northwest of Idledale and Intercanyon.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A storm system brought a period of moderate to heavy snowfall to locations in and near the Front Range Foothills. Storm totals included: 9 inches in Louisville, 8.5 inches at Lafayette and 2 miles south of Rocky Flats, 8 inches, 2 miles south of Boulder and 3 miles north-northeast of Eldorado Springs; 7.5 inches in Erie, 7 inches, 3 miles west-northwest of Arvada and at the National Weather Service in Boulder; 6 inches at Copeland Lake, Evergreen, 3 miles northwest of Idledale and Intercanyon.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at Feb 19, 3:14 PM MST, 46 minutes earlier.
Area forecast discussion, Feb 19, 3:14 PM MST, 46 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
314 PM MST Mon Feb 19 2018
.SHORT TERM...(This evening through Tuesday)
Issued at 310 PM MST Mon Feb 19 2018
Southwesterly flow aloft continues ahead of the strong upper
trough over the Great Basin. The system was a little slower than
expected today, so it took awhile to see the heavier snow over the
mountains, but we are headed into the heaviest snowfall period now
through the early evening. Instability ahead of the system has
allowed for a few thunderstorms to form over western and southern
Colorado, and won't discount any forming over the northern and
central mountains this afternoon as CAPE values of around 200 J/kg
have been modeled. As the 120 kt jet max approaches central
Colorado by early this evening, QG upward motion will be maxing
out as well as CSI banding potential. Models have kept this area
of best ingredients pretty consistent, over the central mountains
stretched northeast to over the northern urban corridor. Some
slight trend south may allow for slightly higher amounts this
afternoon and evening over the plains. Still thinking the Advisory
area for zone 38 will do just fine as amounts should decrease
further south. Still looking for total amounts of 4 to 8 inches
over the mountains and northern foothills, with pockets of closer
to a foot over the high mountains mainly north of I70, and 3 to 6
inches over the northern urban corridor. Elsewhere on the plains
and southern foothills, amounts of less than 3 inches will likely
occur. Did have to bump up the far eastern plains as some
instability and lingering moisture out there will likely cause a
few hours this evening of slightly heavier snowfall.
Downward QG pushes in after midnight to start to shut down the
snowfall over most areas, however some light shallow upslope may
keep some light snow near the base of the foothills. Light snow
will continue over the mountains with orographic flow. After
today's cold temperatures, additional cold advection from the
north will bring single digit or lower minimum temperatures
overnight.
Northeastern Colorado will be under the left entrance region of
the jet Tuesday, however surface high pressure will be sliding
down from the northern Great Plains as well to create light
upslope. Will continue to see cold temperatures, light upslope
flow and possible light snow showers and light orographic snow in
the mountains.
.LONG TERM...(Tuesday night through Monday)
Issued at 310 PM MST Mon Feb 19 2018
Our winter of persistent weather patterns continues. This week's
pattern features strong upper ridge off the southeastern United
States, a broad upper trough over the western half of the
country, and a high amplitude ridge over the northeastern
Pacific. This basic pattern stays in place through Thursday
evening and then undergoes some changes through the weekend. By
the start of next week most of the country will be under a zonal
flow pattern. For Colorado, the upper trough will be anchored
over Nevada with persistent southwesterly flow aloft across the
state. Quasi-geostrophic diagnosis and QPF fields from the medium
range models show a mostly dry day on Wednesday and then another
round of rising motion and precipitation on Thursday. Mountain
areas will receive the most precipitation from this Thursday
event. At lower levels, high pressure over the northern plains
will continue pouring cool air into northeast Colorado.
Temperatures will remain much below normal through Wednesday with
only slight moderation Thursday and Friday. It will be Sunday or
Monday before temperatures make it back to normal values.
Over the weekend, the ECMWF and GFS show the main trough beginning
to move eastward as another trough develops over the Alaska
panhandle and begins it trek southward toward what is still the
longwave trough position over the southwestern United States. The
departing trough should produce another round of mountain
precipitation during the Saturday/Sunday time frame.
The prevailing southwesterly flow pattern is not particularly
favorable for producing heavy snowfall in the northern mountains,
so only light to moderate amounts are expected at this time. No
need for any highlights. Plains weather should be dry and cool
through the end of the week, as the southwesterly flow aloft will
tend to have a downslope component downstream from the mountains.
&&
.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 310 PM MST Mon Feb 19 2018
MVFR conditions at APA as some downsloping off the Palmer Divide
occurs. LIFR- IFR conditions at DEN and BJC. IFR-LIFR conditions
are expected to prevail at all airports later this afternoon and
into the night as snowbands move off the higher terrain. The
heavier snow bands should stay north- northwest of the metro
area, with a better chance of affecting BJC. Hires models showing
a push of snowbands between 02-06z over the airports, where 1/2sm
vis and cigs of less than 200 ft will occur. After 07z tonight
should see gradual improvement with precip ending in most areas
and cigs lifting towards morning. However, some light upslope flow
may allow for some isolated light snow showers tonight through
Tuesday afternoon.
&&
.BOU WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 5 AM MST Tuesday for COZ038.
Winter Weather Advisory until 5 AM MST Tuesday for COZ030>035.
&&
SHORT TERM...Kriederman
LONG TERM...Dankers
AVIATION...Kriederman
Hazardous weather outlook, Feb 19, 11:13 AM MST, 4 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1113 AM MST Mon Feb 19 2018
COZ030>051-201815-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1113 AM MST Mon Feb 19 2018
...Snow, patchy freezing drizzle and much colder temperatures
today and tonight...
This hazardous weather outlook is for northeast and north central
Colorado.
.DAY ONE...Today and Tonight
A Pacific storm will track east over Wyoming and northern
Colorado later today bringing snow, possibly heavy at times, to
the mountains and areas of light snow to the high plains this
afternoon through this evening. The heaviest snowfall due to
banding is likely along and north of line from Breckenridge in
Summit County to Greeley in Weld County. Portions of the I-25
corridor south of this line will continue to see a chance of
light snow into early this afternoon when a push of snow is
expected to come off the mountains. There may be more patchy
freezing drizzle over the far northeastern plains this evening. Snowfall
should diminish in most areas late tonight. Overall, the northern
and central mountains, northern foothills and North and Middle
parks will likely see a total of 4 to 8 inches with localized
areas of a foot over the northern most areas. The northern urban
corridor will likely see 3 to 6 inches. Anticipate difficult
winter driving conditions in the high country and over northern
portions of the I-25 urban corridor.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday
Scattered snow showers will continue over the mountains and
adjacent plains Tuesday and Tuesday evening. Mountain areas could
see a few more inches of snow. Accumulations on the plains will be
light. Dry and continued cool weather is expected for Wednesday.
Continuing southwest flow aloft over Colorado through the end of
the week will bring a continued chance of snow to the mountains
from late Wednesday through early Saturday. Plains locations
should be dry with temperatures remaining below normal.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed today or tonight.
In the hours before
Local storm report, Feb 19, 11:26 AM MST, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1126 AM MST MON FEB 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM SNOW DENVER INTL AIRPORT 39.87N 104.67W
02/19/2018 M0.5 INCH DENVER CO OFFICIAL NWS OBS
1057 AM SNOW 6 NW DENVER 39.79N 105.04W
02/19/2018 M2.0 INCH DENVER CO PUBLIC
0930 AM SNOW 4 S FORT COLLINS 40.50N 105.07W
02/19/2018 M0.5 INCH LARIMER CO TRAINED SPOTTER
0925 AM SNOW 3 SSW BOULDER 39.99N 105.27W
02/19/2018 M1.2 INCH BOULDER CO NWS EMPLOYEE
DAVID SKAGGS RESEARCH CENTER NOAA
0815 AM SNOW 4 NW PARKER 39.55N 104.82W
02/19/2018 M1.0 INCH DOUGLAS CO TRAINED SPOTTER
0815 AM SNOW 1 NE LOVELAND 40.43N 105.06W
02/19/2018 M0.5 INCH LARIMER CO TRAINED SPOTTER
0800 AM SNOW 2 E LONGMONT 40.17N 105.07W
02/19/2018 M1.0 INCH BOULDER CO CO-OP OBSERVER
0800 AM SNOW 7 WNW LOVELAND 40.46N 105.19W
02/19/2018 M0.5 INCH LARIMER CO CO-OP OBSERVER
0800 AM SNOW EVERGREEN 39.63N 105.34W
02/19/2018 M1.0 INCH JEFFERSON CO CO-OP OBSERVER
0800 AM SNOW FEDERAL HEIGHTS 39.87N 105.02W
02/19/2018 M1.0 INCH ADAMS CO TRAINED SPOTTER
0740 AM SNOW EVANS 40.38N 104.70W
02/19/2018 M1.0 INCH WELD CO AMATEUR RADIO
0740 AM SNOW 7 S LYONS 40.12N 105.27W
02/19/2018 M1.0 INCH BOULDER CO AMATEUR RADIO
0740 AM SNOW LAFAYETTE 39.99N 105.10W
02/19/2018 M1.0 INCH BOULDER CO AMATEUR RADIO
0740 AM SNOW FORT MORGAN 40.27N 103.79W
02/19/2018 M1.0 INCH MORGAN CO AMATEUR RADIO
0740 AM SNOW AKRON 40.16N 103.21W
02/19/2018 M0.4 INCH WASHINGTON CO AMATEUR RADIO
0740 AM SNOW 2 SSE ENGLEWOOD 39.62N 104.98W
02/19/2018 M0.3 INCH ARAPAHOE CO AMATEUR RADIO
0740 AM SNOW 1 N HYGIENE 40.19N 105.17W
02/19/2018 M1.0 INCH BOULDER CO AMATEUR RADIO
0740 AM SNOW 6 N WESTMINSTER 39.97N 105.05W
02/19/2018 M1.5 INCH BROOMFIELD CO AMATEUR RADIO
0735 AM SNOW 7 NNW BOULDER 40.12N 105.30W
02/19/2018 M2.0 INCH BOULDER CO CO-OP OBSERVER
0730 AM SNOW 1 SE WELLINGTON 40.69N 104.99W
02/19/2018 M1.0 INCH LARIMER CO TRAINED SPOTTER
0730 AM SNOW LAKEWOOD 39.70N 105.11W
02/19/2018 M1.0 INCH JEFFERSON CO CO-OP OBSERVER
0700 AM SNOW 2 WNW BOULDER 40.04N 105.29W
02/19/2018 M1.5 INCH BOULDER CO COCORAHS
0700 AM SNOW WHEAT RIDGE 39.77N 105.10W
02/19/2018 M1.5 INCH JEFFERSON CO CO-OP OBSERVER
0700 AM SNOW 1 S WHEAT RIDGE 39.76N 105.10W
02/19/2018 M2.7 INCH JEFFERSON CO COCORAHS
0700 AM SNOW 1 SSE ESTES PARK 40.36N 105.51W
02/19/2018 M0.1 INCH LARIMER CO CO-OP OBSERVER
0700 AM SNOW NORTHGLENN 39.91N 104.98W
02/19/2018 M1.0 INCH ADAMS CO CO-OP OBSERVER
0700 AM SNOW HOLYOKE 40.58N 102.30W
02/19/2018 M0.5 INCH PHILLIPS CO CO-OP OBSERVER
0700 AM SNOW 1 NE BROOMFIELD 39.95N 105.05W
02/19/2018 M1.2 INCH BROOMFIELD CO COCORAHS
0700 AM SNOW 1 NNW ARVADA 39.83N 105.11W
02/19/2018 M1.2 INCH JEFFERSON CO COCORAHS
0700 AM SNOW 1 WSW KEN CARYL 39.57N 105.13W
02/19/2018 M1.0 INCH JEFFERSON CO COCORAHS
0700 AM SNOW 3 NNW HORSETOOTH MOUNTA 40.58N 105.21W
02/19/2018 M1.0 INCH LARIMER CO COCORAHS
0700 AM SNOW 2 WNW ERIE 40.04N 105.08W
02/19/2018 M1.2 INCH BOULDER CO COCORAHS
0700 AM SNOW 7 W ARVADA 39.82N 105.24W
02/19/2018 M1.0 INCH JEFFERSON CO CO-OP OBSERVER
0700 AM SNOW BRIGHTON 39.99N 104.79W
02/19/2018 M0.7 INCH ADAMS CO CO-OP OBSERVER
0700 AM SNOW 2 W NIWOT 40.10N 105.19W
02/19/2018 M1.3 INCH BOULDER CO COCORAHS
0650 AM SNOW 4 WSW BERTHOUD 40.28N 105.15W
02/19/2018 M0.9 INCH LARIMER CO COCORAHS
0650 AM SNOW 2 NNE LOUISVILLE 40.00N 105.13W
02/19/2018 M1.7 INCH BOULDER CO COCORAHS
0630 AM SNOW 4 SW FORT COLLINS 40.51N 105.12W
02/19/2018 M1.6 INCH LARIMER CO COCORAHS
0625 AM SNOW 21 N NEW RAYMER 40.91N 103.83W
02/19/2018 M0.6 INCH WELD CO CO-OP OBSERVER
0620 AM SNOW WESTMINSTER 39.88N 105.05W
02/19/2018 M1.2 INCH ADAMS CO NWS EMPLOYEE
0600 AM SNOW 1 N HYGIENE 40.19N 105.17W
02/19/2018 M0.8 INCH BOULDER CO COCORAHS
0600 AM SNOW 6 NE DENVER 39.79N 104.88W
02/19/2018 M0.2 INCH DENVER CO CO-OP OBSERVER
0600 AM SNOW 2 N LOVELAND 40.45N 105.07W
02/19/2018 M0.9 INCH LARIMER CO COCORAHS
0600 AM SNOW 7 ENE VIRGINIA DALE 40.99N 105.23W
02/19/2018 M0.9 INCH LARIMER CO CO-OP OBSERVER
0600 AM SNOW 5 N FORT COLLINS 40.63N 105.07W
02/19/2018 M0.6 INCH LARIMER CO CO-OP OBSERVER
0500 AM SNOW 4 E FORT COLLINS 40.56N 104.99W
02/19/2018 M0.9 INCH LARIMER CO CO-OP OBSERVER
0430 AM SNOW 3 SW LONGMONT 40.14N 105.15W
02/19/2018 M0.3 INCH BOULDER CO NWS EMPLOYEE
&&
KFLocal storm report, Feb 19, 1:36 PM MST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
136 PM MST MON FEB 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM SNOW NIWOT 40.10N 105.16W
02/19/2018 M1.2 INCH BOULDER CO TRAINED SPOTTER
1100 AM SNOW DENVER INTL AIRPORT 39.87N 104.67W
02/19/2018 M0.5 INCH DENVER CO OFFICIAL NWS OBS
1057 AM SNOW 6 NW DENVER 39.79N 105.04W
02/19/2018 M2.0 INCH DENVER CO PUBLIC
0930 AM SNOW 4 S FORT COLLINS 40.50N 105.07W
02/19/2018 M0.5 INCH LARIMER CO TRAINED SPOTTER
0925 AM SNOW 3 SSW BOULDER 39.99N 105.27W
02/19/2018 M1.2 INCH BOULDER CO NWS EMPLOYEE
DAVID SKAGGS RESEARCH CENTER NOAA
0815 AM SNOW 1 NE LOVELAND 40.43N 105.06W
02/19/2018 M0.5 INCH LARIMER CO TRAINED SPOTTER
0815 AM SNOW 4 NW PARKER 39.55N 104.82W
02/19/2018 M1.0 INCH DOUGLAS CO TRAINED SPOTTER
0800 AM SNOW 7 WNW LOVELAND 40.46N 105.19W
02/19/2018 M0.5 INCH LARIMER CO CO-OP OBSERVER
0800 AM SNOW EVERGREEN 39.63N 105.34W
02/19/2018 M1.0 INCH JEFFERSON CO CO-OP OBSERVER
0800 AM SNOW FEDERAL HEIGHTS 39.87N 105.02W
02/19/2018 M1.0 INCH ADAMS CO TRAINED SPOTTER
0800 AM SNOW 2 E LONGMONT 40.17N 105.07W
02/19/2018 M1.0 INCH BOULDER CO CO-OP OBSERVER
0740 AM SNOW FORT MORGAN 40.27N 103.79W
02/19/2018 M1.0 INCH MORGAN CO AMATEUR RADIO
0740 AM SNOW EVANS 40.38N 104.70W
02/19/2018 M1.0 INCH WELD CO AMATEUR RADIO
0740 AM SNOW 1 N HYGIENE 40.19N 105.17W
02/19/2018 M1.0 INCH BOULDER CO AMATEUR RADIO
0740 AM SNOW 2 SSE ENGLEWOOD 39.62N 104.98W
02/19/2018 M0.3 INCH ARAPAHOE CO AMATEUR RADIO
0740 AM SNOW AKRON 40.16N 103.21W
02/19/2018 M0.4 INCH WASHINGTON CO AMATEUR RADIO
0740 AM SNOW LAFAYETTE 39.99N 105.10W
02/19/2018 M1.0 INCH BOULDER CO AMATEUR RADIO
0740 AM SNOW 6 N WESTMINSTER 39.97N 105.05W
02/19/2018 M1.5 INCH BROOMFIELD CO AMATEUR RADIO
0740 AM SNOW 7 S LYONS 40.12N 105.27W
02/19/2018 M1.0 INCH BOULDER CO AMATEUR RADIO
0735 AM SNOW 7 NNW BOULDER 40.12N 105.30W
02/19/2018 M2.0 INCH BOULDER CO CO-OP OBSERVER
0730 AM SNOW 1 SE WELLINGTON 40.69N 104.99W
02/19/2018 M1.0 INCH LARIMER CO TRAINED SPOTTER
0730 AM SNOW LAKEWOOD 39.70N 105.11W
02/19/2018 M1.0 INCH JEFFERSON CO CO-OP OBSERVER
0700 AM SNOW 1 S WHEAT RIDGE 39.76N 105.10W
02/19/2018 M2.7 INCH JEFFERSON CO COCORAHS
0700 AM SNOW 2 WNW BOULDER 40.04N 105.29W
02/19/2018 M1.5 INCH BOULDER CO COCORAHS
0700 AM SNOW 2 W NIWOT 40.10N 105.19W
02/19/2018 M1.3 INCH BOULDER CO COCORAHS
0700 AM SNOW BRIGHTON 39.99N 104.79W
02/19/2018 M0.7 INCH ADAMS CO CO-OP OBSERVER
0700 AM SNOW 2 WNW ERIE 40.04N 105.08W
02/19/2018 M1.2 INCH BOULDER CO COCORAHS
0700 AM SNOW 3 NNW HORSETOOTH MOUNTA 40.58N 105.21W
02/19/2018 M1.0 INCH LARIMER CO COCORAHS
0700 AM SNOW 1 WSW KEN CARYL 39.57N 105.13W
02/19/2018 M1.0 INCH JEFFERSON CO COCORAHS
0700 AM SNOW 1 NE BROOMFIELD 39.95N 105.05W
02/19/2018 M1.2 INCH BROOMFIELD CO COCORAHS
0700 AM SNOW HOLYOKE 40.58N 102.30W
02/19/2018 M0.5 INCH PHILLIPS CO CO-OP OBSERVER
0700 AM SNOW NORTHGLENN 39.91N 104.98W
02/19/2018 M1.0 INCH ADAMS CO CO-OP OBSERVER
0700 AM SNOW 1 SSE ESTES PARK 40.36N 105.51W
02/19/2018 M0.1 INCH LARIMER CO CO-OP OBSERVER
0700 AM SNOW WHEAT RIDGE 39.77N 105.10W
02/19/2018 M1.5 INCH JEFFERSON CO CO-OP OBSERVER
0700 AM SNOW 7 W ARVADA 39.82N 105.24W
02/19/2018 M1.0 INCH JEFFERSON CO CO-OP OBSERVER
0700 AM SNOW 1 NNW ARVADA 39.83N 105.11W
02/19/2018 M1.2 INCH JEFFERSON CO COCORAHS
0650 AM SNOW 2 NNE LOUISVILLE 40.00N 105.13W
02/19/2018 M1.7 INCH BOULDER CO COCORAHS
0650 AM SNOW 4 WSW BERTHOUD 40.28N 105.15W
02/19/2018 M0.9 INCH LARIMER CO COCORAHS
0630 AM SNOW 4 SW FORT COLLINS 40.51N 105.12W
02/19/2018 M1.6 INCH LARIMER CO COCORAHS
0625 AM SNOW 21 N NEW RAYMER 40.91N 103.83W
02/19/2018 M0.6 INCH WELD CO CO-OP OBSERVER
0620 AM SNOW WESTMINSTER 39.88N 105.05W
02/19/2018 M1.2 INCH ADAMS CO NWS EMPLOYEE
0600 AM SNOW 5 N FORT COLLINS 40.63N 105.07W
02/19/2018 M0.6 INCH LARIMER CO CO-OP OBSERVER
0600 AM SNOW 1 N HYGIENE 40.19N 105.17W
02/19/2018 M0.8 INCH BOULDER CO COCORAHS
0600 AM SNOW 6 NE DENVER 39.79N 104.88W
02/19/2018 M0.2 INCH DENVER CO CO-OP OBSERVER
0600 AM SNOW 2 N LOVELAND 40.45N 105.07W
02/19/2018 M0.9 INCH LARIMER CO COCORAHS
0600 AM SNOW 7 ENE VIRGINIA DALE 40.99N 105.23W
02/19/2018 M0.9 INCH LARIMER CO CO-OP OBSERVER
0500 AM SNOW 4 E FORT COLLINS 40.56N 104.99W
02/19/2018 M0.9 INCH LARIMER CO CO-OP OBSERVER
0430 AM SNOW 3 SW LONGMONT 40.14N 105.15W
02/19/2018 M0.3 INCH BOULDER CO NWS EMPLOYEE
&&
KFLocal storm report, Feb 19, 2:56 PM MST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
256 PM MST MON FEB 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM SNOW 3 NNE ELDORADO SPRINGS 39.97N 105.26W
02/19/2018 M2.3 INCH BOULDER CO TRAINED SPOTTER
12 HOUR TOTAL. HEAVY SNOW CURRENTLY FALLING WITH
VISIBILITIES AROUND A TENTH OF A MILE.
&&
RGDLocal storm report, Feb 19, 3:15 PM MST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
315 PM MST MON FEB 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM SNOW 3 SW LONGMONT 40.14N 105.15W
02/19/2018 M0.3 INCH BOULDER CO NWS EMPLOYEE
0500 AM SNOW 4 E FORT COLLINS 40.56N 104.99W
02/19/2018 M0.9 INCH LARIMER CO CO-OP OBSERVER
0600 AM SNOW 6 NE DENVER 39.79N 104.88W
02/19/2018 M0.2 INCH DENVER CO CO-OP OBSERVER
0600 AM SNOW 5 N FORT COLLINS 40.63N 105.07W
02/19/2018 M0.6 INCH LARIMER CO CO-OP OBSERVER
0600 AM SNOW 7 ENE VIRGINIA DALE 40.99N 105.23W
02/19/2018 M0.9 INCH LARIMER CO CO-OP OBSERVER
0600 AM SNOW 2 N LOVELAND 40.45N 105.07W
02/19/2018 M0.9 INCH LARIMER CO COCORAHS
0600 AM SNOW 1 N HYGIENE 40.19N 105.17W
02/19/2018 M0.8 INCH BOULDER CO COCORAHS
0620 AM SNOW WESTMINSTER 39.88N 105.05W
02/19/2018 M1.2 INCH ADAMS CO NWS EMPLOYEE
0625 AM SNOW 21 N NEW RAYMER 40.91N 103.83W
02/19/2018 M0.6 INCH WELD CO CO-OP OBSERVER
0630 AM SNOW 4 SW FORT COLLINS 40.51N 105.12W
02/19/2018 M1.6 INCH LARIMER CO COCORAHS
0650 AM SNOW 2 NNE LOUISVILLE 40.00N 105.13W
02/19/2018 M1.7 INCH BOULDER CO COCORAHS
0650 AM SNOW 4 WSW BERTHOUD 40.28N 105.15W
02/19/2018 M0.9 INCH LARIMER CO COCORAHS
0700 AM SNOW 1 S WHEAT RIDGE 39.76N 105.10W
02/19/2018 M2.7 INCH JEFFERSON CO COCORAHS
0700 AM SNOW 1 NNW ARVADA 39.83N 105.11W
02/19/2018 M1.2 INCH JEFFERSON CO COCORAHS
0700 AM SNOW 2 WNW BOULDER 40.04N 105.29W
02/19/2018 M1.5 INCH BOULDER CO COCORAHS
0700 AM SNOW 2 W NIWOT 40.10N 105.19W
02/19/2018 M1.3 INCH BOULDER CO COCORAHS
0700 AM SNOW BRIGHTON 39.99N 104.79W
02/19/2018 M0.7 INCH ADAMS CO CO-OP OBSERVER
0700 AM SNOW 2 WNW ERIE 40.04N 105.08W
02/19/2018 M1.2 INCH BOULDER CO COCORAHS
0700 AM SNOW 3 NNW HORSETOOTH MOUNTA 40.58N 105.21W
02/19/2018 M1.0 INCH LARIMER CO COCORAHS
0700 AM SNOW 1 WSW KEN CARYL 39.57N 105.13W
02/19/2018 M1.0 INCH JEFFERSON CO COCORAHS
0700 AM SNOW 1 NE BROOMFIELD 39.95N 105.05W
02/19/2018 M1.2 INCH BROOMFIELD CO COCORAHS
0700 AM SNOW HOLYOKE 40.58N 102.30W
02/19/2018 M0.5 INCH PHILLIPS CO CO-OP OBSERVER
0700 AM SNOW NORTHGLENN 39.91N 104.98W
02/19/2018 M1.0 INCH ADAMS CO CO-OP OBSERVER
0700 AM SNOW 1 SSE ESTES PARK 40.36N 105.51W
02/19/2018 M0.1 INCH LARIMER CO CO-OP OBSERVER
0700 AM SNOW WHEAT RIDGE 39.77N 105.10W
02/19/2018 M1.5 INCH JEFFERSON CO CO-OP OBSERVER
0700 AM SNOW 7 W ARVADA 39.82N 105.24W
02/19/2018 M1.0 INCH JEFFERSON CO CO-OP OBSERVER
0730 AM SNOW LAKEWOOD 39.70N 105.11W
02/19/2018 M1.0 INCH JEFFERSON CO CO-OP OBSERVER
0730 AM SNOW 1 SE WELLINGTON 40.69N 104.99W
02/19/2018 M1.0 INCH LARIMER CO TRAINED SPOTTER
0735 AM SNOW 7 NNW BOULDER 40.12N 105.30W
02/19/2018 M2.0 INCH BOULDER CO CO-OP OBSERVER
0740 AM SNOW FORT MORGAN 40.27N 103.79W
02/19/2018 M1.0 INCH MORGAN CO AMATEUR RADIO
0740 AM SNOW AKRON 40.16N 103.21W
02/19/2018 M0.4 INCH WASHINGTON CO AMATEUR RADIO
0740 AM SNOW LAFAYETTE 39.99N 105.10W
02/19/2018 M1.0 INCH BOULDER CO AMATEUR RADIO
0740 AM SNOW 7 S LYONS 40.12N 105.27W
02/19/2018 M1.0 INCH BOULDER CO AMATEUR RADIO
0740 AM SNOW 6 N WESTMINSTER 39.97N 105.05W
02/19/2018 M1.5 INCH BROOMFIELD CO AMATEUR RADIO
0740 AM SNOW EVANS 40.38N 104.70W
02/19/2018 M1.0 INCH WELD CO AMATEUR RADIO
0740 AM SNOW 1 N HYGIENE 40.19N 105.17W
02/19/2018 M1.0 INCH BOULDER CO AMATEUR RADIO
0740 AM SNOW 2 SSE ENGLEWOOD 39.62N 104.98W
02/19/2018 M0.3 INCH ARAPAHOE CO AMATEUR RADIO
0800 AM SNOW FEDERAL HEIGHTS 39.87N 105.02W
02/19/2018 M1.0 INCH ADAMS CO TRAINED SPOTTER
0800 AM SNOW 2 E LONGMONT 40.17N 105.07W
02/19/2018 M1.0 INCH BOULDER CO CO-OP OBSERVER
0800 AM SNOW 7 WNW LOVELAND 40.46N 105.19W
02/19/2018 M0.5 INCH LARIMER CO CO-OP OBSERVER
0800 AM SNOW EVERGREEN 39.63N 105.34W
02/19/2018 M1.0 INCH JEFFERSON CO CO-OP OBSERVER
0815 AM SNOW 1 NE LOVELAND 40.43N 105.06W
02/19/2018 M0.5 INCH LARIMER CO TRAINED SPOTTER
0815 AM SNOW 4 NW PARKER 39.55N 104.82W
02/19/2018 M1.0 INCH DOUGLAS CO TRAINED SPOTTER
0925 AM SNOW 3 SSW BOULDER 39.99N 105.27W
02/19/2018 M1.2 INCH BOULDER CO NWS EMPLOYEE
DAVID SKAGGS RESEARCH CENTER NOAA
0930 AM SNOW 4 S FORT COLLINS 40.50N 105.07W
02/19/2018 M0.5 INCH LARIMER CO TRAINED SPOTTER
1057 AM SNOW 6 NW DENVER 39.79N 105.04W
02/19/2018 M2.0 INCH DENVER CO PUBLIC
1100 AM SNOW DENVER INTL AIRPORT 39.87N 104.67W
02/19/2018 M0.5 INCH DENVER CO OFFICIAL NWS OBS
1230 PM SNOW NIWOT 40.10N 105.16W
02/19/2018 M1.2 INCH BOULDER CO TRAINED SPOTTER
0201 PM SNOW BROOMFIELD 39.94N 105.06W
02/19/2018 M2.0 INCH BROOMFIELD CO NWS EMPLOYEE
0230 PM SNOW 3 NNE ELDORADO SPRINGS 39.97N 105.26W
02/19/2018 M2.3 INCH BOULDER CO TRAINED SPOTTER
12 HOUR TOTAL. HEAVY SNOW CURRENTLY FALLING WITH
VISIBILITIES AROUND A TENTH OF A MILE.
0314 PM SNOW 1 NNW ERIE 40.04N 105.05W
02/19/2018 M3.0 INCH WELD CO NWS EMPLOYEE
STORM TOTAL.
&&
RGDLocal storm report, Feb 19, 3:37 PM MST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
337 PM MST MON FEB 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM SNOW 2 SE LOUISVILLE 39.95N 105.11W
02/19/2018 M3.0 INCH BROOMFIELD CO PUBLIC
STORM TOTAL. 2 INCHES FELL WITHIN THE LAST HOUR.
&&
RGDLocal storm report, Feb 19, 3:54 PM MST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
354 PM MST MON FEB 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM SNOW 3 NNE ELDORADO SPRINGS 39.97N 105.26W
02/19/2018 M1.7 INCH BOULDER CO TRAINED SPOTTER
1 HOUR SNOWFALL BETWEEN 230PM AND 330PM.
&&
RGDWinter Weather, Larimer & Boulder Counties Between 6000 & 9000 Feet
- When
- February 19, 4:00 PM MST to 11:00 PM MST
- Where
- Larimer & Boulder Counties Between 6000 & 9000 Feet forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.380, -105.410 (the zone’s center; the record gives no point)
Winter Weather, Jefferson & W Douglas Counties Above 6000 Feet / Gilpin / Clear Creek / Ne Park Counties Below 9000 Feet
- When
- February 19, 4:00 PM MST to 11:00 PM MST
- Where
- Jefferson & W Douglas Counties Above 6000 Feet / Gilpin / Clear Creek / Ne Park Counties Below 9000 Feet forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.516, -105.413 (the zone’s center; the record gives no point)
Winter Weather, Boulder & Jefferson Counties Below 6000 Feet / W Broomfield County
- When
- February 19, 4:00 PM MST to 10:00 PM MST
- Where
- Boulder & Jefferson Counties Below 6000 Feet / W Broomfield County forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.878, -105.220 (the zone’s center; the record gives no point)
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood and Flooding in Illinois, February 19 to 28, 20181 death · $2.6 million · 55 kt wind · 10 events
- Winter Weather in Michigan, February 19 to 20, 20181 death · 2 injured · $25,000 · 11 events
- Heavy Snow in Minnesota, February 19 to 20, 20181 death · 2 injured · 2 events
- Flooding in Indiana, February 19 to 28, 2018$4.0 million · 8 events
- Flooding in Wisconsin, February 19 to 28, 2018$288,000 · 22 events
- Winter Weather in South Dakota, February 19 to 20, 201819 events
- Flooding and Winter Weather in Wisconsin, February 19 to 21, 201815 events
- High Wind in Arizona, February 19, 201865 kt wind · 11 events
- Winter Weather in Iowa, February 19 to 20, 201811 events
- Winter Weather in Iowa, February 19 to 20, 2018$6,000 · 8 events
- High Surf in Hawaii, February 19 to 23, 20188 events
- Winter Weather in Kansas, February 19 to 22, 20188 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 742408, 742409, 742410.